MathSciNet Relay Station
MathSciNet bibliographic data
MR958833 (90e:11069) 11F66 (11F41)
Shimura, Goro On the critical values of certain Dirichlet series and the periods of automorphic forms. Invent. Math. 94 (1988), no. 2, 245–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement